# SDR DALA2018060603897

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,439 hours, 20,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB ON BULKHEAD STA 663 LOCATED BTW STIFFENERS LBL 31-40 UPPER AREA IN LT MLG WHEEL WELL. MAINTENANCE REPAIRED PER SRM 57-10-10 REPAIR 3.
